MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HAND F/GUIDE WIRE+REAMING ROD; SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HAND F/GUIDE WIRE+REAMING ROD; SCREWDRIVER
Catalog Number 03.010.024
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Device not available - discarded.Initial reporter is j&j company representative.Reporters state: (b)(6).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that a staff member indicated the holding device for guidewires/reaming rods is broken and no longer usable for surgery.The screws that connect the trigger to the main handle or ¿gun¿ have become loose and fallen out.No surgical delay or patient issues.Item requires replacement.No further information is available.This complaint involves two (2) devices.This report is for one (1) hand f/guide wire+reaming rod.This report is 1 of 1 for (b)(4).

Brand Name
HAND F/GUIDE WIRE+REAMING ROD
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12094781
Report Number2939274-2021-03335
Device Sequence Number11803880
Product Code HXX
UDI-Device Identifier07611819886483
UDI-Public(01)07611819886483
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.024
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2021
Initial Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1